# SDR ASAA2025032656873

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 64,598 hours, 35,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY EXIT LIGHT IS INOP. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED M1673 EMERGENCY BATTERY PACK AND PERFORMED OPS CHECK TESTED GOOD IAW AMM 33-51-06-960-805 SRXR430X. (S/N 368795)
